No. Amoxicillin (even in large doses) will not cause a termination of pregnancy. It's a pregnancy category B drug certified by the US FDA which means it's a safe best to take during pregnancy. In higher doses, it may cause some side effects such as diarrhea etc.
If a termination is planned, it is very important to visit a proper gynecologist, who can decide the best option depending on a variety of factors including mother's age, how far the pregnancy has progressed etc.
Hi. I'm sorry your friend is going through this. So hard! I would not attempt a home abortion without any doctor's advice. Are you in the states? They have planned parenthood which is an organization that is very pro woman and works with teens regarding abortion. A doctors office can set you up with the medication that can also cause a fetus to abort such as Misoprostel at home. That's an option depending on how far along she is. Let us know more specifics and we'll try to help you. good luck sweetie